# SDR ASAA0080583

- Difficulty date: September 5, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 12-14 AND 21-29 WERE FOUND TO BE INOPERATIVE.  REPLACED WIRING HARNESS FOR ROWS 12-14 AND REPLACED BATTERY PACK FOR ROWS 21-29, ALL LIGHTS OPERATED NORMALLY.  (M)
